# SDR 757BJ0011

- Difficulty date: January 17, 2005
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N757BJ
- Make and model: Boeing 757236
- Aircraft serial: 22176
- Aircraft time: 49,171 hours, 22,892 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Drag Angle
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON THE VERTICAL LEG OF THE LEFT FIN ATTACH ANGLE (DRAG ANGLE) BETWEEN BS 1164 AND BS 1720.  REPAIRED PER EA 53-319.
